# SDR USAA980112

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Part time: 46,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .0625 INCH CRACK FORWARD ENTRY DOOR FUSELAGE LOWER AFT CORNER WL 207, STA 344 SKIN.  INSTALLED DOUBLER, REPAIRED PER BOEING DWG 65C27257.  (X)
